On an extension of the notion of Reedy category

Publication date

2011

Authors

Berger, C.
Moerdijk, IekeISNI 0000000115731023

Editors

Advisors

Supervisors

Document Type

Article
Open Access logo

License

cc_by_nc

Abstract

We extend the classical notion of a Reedy category so as to allow non-trivial automorphisms. Our extension includes many important examples occurring in topology such as Segal’s category Γ, or the total category of a crossed simplicial group such as Connes’ cyclic category Λ. For any generalized Reedy category R and any cofibrantly generated model category , the functor category R is shown to carry a canonical model structure of Reedy type

Keywords

Citation

Berger, C & Moerdijk, I 2011, 'On an extension of the notion of Reedy category', Mathematische Zeitschrift, vol. 269, no. 3-4, pp. 977-1004. https://doi.org/10.1007/s00209-010-0770-x